Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80984 Total View: 1291183
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 2

Volume 2, Issue 2 (2018)

4 articles in this issue

Article Open Access

Comparing theoretical and practical solution of the first order first degree ordinary differential equation of Population model

Abdullah Bin Masud1, Foyez Ahmed1

DOI:http://dx.doi.org/10.26855/jamc.2018.02.004

Views: Published: February 27,2018

Article Open Access

Performance analysis of classification Algorithms: A case study of Naïve Bayes and J48 in Big Data

Festim Halili1, Festim Kamberi2

DOI:http://dx.doi.org/10.26855/jamc.2018.02.003

Views: Published: February 27,2018

Article Open Access

Towards the Cloud Deployment of a Heterogeneous Service Oriented System

Festim Halili1, Skofiar Kamberi2, Merita Kasa Halili3

DOI:http://dx.doi.org/10.26855/jamc.2018.02.002

Views: Published: February 27,2018

Article Open Access

Optimal Design of Steel Crossed Beams with Genetic Algorithm

Ersilio Tushaj1, Niko Lako2

DOI:http://dx.doi.org/10.26855/jamc.2018.02.001

Views: Published: February 27,2018